Some uniform geometrical properties in Banach spaces
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 505-511
https://doi.org/10.4134/BKMS.2015.52.2.505
Published online March 31, 2015
Kyugeun Cho and Chongsung Lee
Myong Ji University, Inha University
Abstract : In this paper, we investigate relationships among property $(k$-$\beta)$, weak property $(\beta_k)$, $k$-nearly uniformly convexity and property $(A_k )$.
Keywords : property $(k$-$\beta)$, weak property $(\beta_k)$, $k$-nearly uniformly convexity, property $(A_k )$
MSC numbers : 46B20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd